Communications in Mathematical Physics

Geometric methods in multiparticle quantum systems

Barry Simon

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 55, Number 3 (1977), 259-274.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103901023

Mathematical Reviews number (MathSciNet)
MR0496073

Zentralblatt MATH identifier
0413.47008

Subjects
Primary: 81.47

Citation

Simon, Barry. Geometric methods in multiparticle quantum systems. Comm. Math. Phys. 55 (1977), no. 3, 259--274. https://projecteuclid.org/euclid.cmp/1103901023


Export citation